Open Access
Translator Disclaimer
2013 Stability of n -Jordan Homomorphisms from a Normed Algebra to a Banach Algebra
Yang-Hi Lee
Abstr. Appl. Anal. 2013(SI58): 1-5 (2013). DOI: 10.1155/2013/691025

Abstract

We establish the hyperstability of n -Jordan homomorphisms from a normed algebra to a Banach algebra, and also we show that an n -Jordan homomorphism between two commutative Banach algebras is an n -ring homomorphism.

Citation

Download Citation

Yang-Hi Lee. "Stability of n -Jordan Homomorphisms from a Normed Algebra to a Banach Algebra." Abstr. Appl. Anal. 2013 (SI58) 1 - 5, 2013. https://doi.org/10.1155/2013/691025

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095241
MathSciNet: MR3121410
Digital Object Identifier: 10.1155/2013/691025

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top